Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Minimal entropy and geometric decompositions in dimension four

Pablo Suárez-Serrato

Algebraic & Geometric Topology 9 (2009) 365–395
Bibliography
1 J W Anderson, G P Paternain, The minimal entropy problem for $3$–manifolds with zero simplicial volume, from: "Geometric methods in dynamics, I", Astérisque 286 (2003) 63 MR2052297
2 I K Babenko, Asymptotic invariants of smooth manifolds, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992) 707 MR1208148
3 L Bessières, Un théorème de rigidité différentielle, Comment. Math. Helv. 73 (1998) 443 MR1633371
4 G Besson, G Courtois, S Gallot, Volume et entropie minimale des espaces localement symétriques, Invent. Math. 103 (1991) 417 MR1085114
5 M Brunnbauer, Homological invariance for asymptotic invariants and systolic inequalities, GAFA 18 (2008) 1087
6 J Cheeger, M Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded. I, J. Differential Geom. 23 (1986) 309 MR852159
7 R J Cobb, Infra-solvmanifolds of dimension four, Bull. Austral. Math. Soc. 62 (2000) 347 MR1786217
8 P Eberlein, Lattices in spaces of nonpositive curvature, Ann. of Math. $(2)$ 111 (1980) 435 MR577132
9 J Eells, A Verjovsky, Harmonic and Riemannian foliations, Bol. Soc. Mat. Mexicana $(3)$ 4 (1998) 1 MR1625589
10 C Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, from: "Colloque de topologie (espaces fibrés), Bruxelles, 1950", Georges Thone (1951) 29 MR0042768
11 D B A Epstein, Foliations with all leaves compact, Ann. Inst. Fourier (Grenoble) 26 (1976) 265 MR0420652
12 R O Filipkiewicz, Four-dimensional geometries, PhD thesis, University of Warwick (1984)
13 W M Goldman, Complex hyperbolic geometry, Oxford Math. Monogr., Oxford Science Publ, The Clarendon Press, Oxford Univ. Press (1999) MR1695450
14 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
15 P de la Harpe, Topics in geometric group theory, Chicago Lectures in Math., Univ. of Chicago Press (2000) MR1786869
16 J A Hillman, Four-manifolds, geometries and knots, Geom. Topol. Monogr. 5, Geom. Topol. Publ. (2002) MR1943724
17 M W Hirsch, Differential topology, Graduate Texts in Math. 33, Springer (1994) MR1336822
18 H Inoue, K Yano, The Gromov invariant of negatively curved manifolds, Topology 21 (1982) 83 MR630882
19 N V Ivanov, Diffeomorphism groups of Waldhausen manifolds, J. Sov. Math. 12 (1979) 115
20 F W Kamber, P Tondeur, Flat manifolds with parallel torsion, J. Differential Geometry 2 (1968) 385 MR0254868
21 R Kirby, editor, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
22 S Kobayashi, K Nomizu, Foundations of differential geometry, Vol. I, Wiley Classics Library, Wiley (1996) MR1393940
23 D Kotschick, Entropies, volumes, and Einstein metrics arXiv:math.DG/0410215
24 M Kreck, W Lück, P Teichner, Counterexamples to the Kneser conjecture in dimension four, Comment. Math. Helv. 70 (1995) 423 MR1340102
25 M Kreck, W Lück, P Teichner, Stable prime decompositions of four-manifolds, from: "Prospects in topology (Princeton, NJ, 1994)" (editor F Quinn), Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 251 MR1368662
26 F Laudenbach, S Blank, Isotopie de formes fermées en dimension trois, Invent. Math. 54 (1979) 103 MR550181
27 C LeBrun, Kodaira dimension and the Yamabe problem, Comm. Anal. Geom. 7 (1999) 133 MR1674105
28 A Manning, Topological entropy for geodesic flows, Ann. of Math. $(2)$ 110 (1979) 567 MR554385
29 W H Meeks III, P Scott, Finite group actions on $3$–manifolds, Invent. Math. 86 (1986) 287 MR856847
30 P Melvin, $2$–sphere bundles over compact surfaces, Proc. Amer. Math. Soc. 92 (1984) 567 MR760947
31 P Melvin, J Parker, $4$–manifolds with large symmetry groups, Topology 25 (1986) 71 MR836725
32 P Molino, Riemannian foliations, Progress in Math. 73, Birkhäuser (1988) MR932463
33 G P Paternain, Geodesic flows, Progress in Math. 180, Birkhäuser (1999) MR1712465
34 G P Paternain, J Petean, Minimal entropy and collapsing with curvature bounded from below, Invent. Math. 151 (2003) 415 MR1953264
35 G P Paternain, J Petean, Entropy and collapsing of compact complex surfaces, Proc. London Math. Soc. $(3)$ 89 (2004) 763 MR2107014
36 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Math. und ihrer Grenzgebiete 68, Springer (1972) MR0507234
37 A Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. $($N.S.$)$ 20 (1956) 47 MR0088511
38 H Shimizu, On discontinuous groups operating on the product of the upper half planes, Ann. of Math. $(2)$ 77 (1963) 33 MR0145106
39 M Ue, Geometric $4$–manifolds in the sense of Thurston and Seifert $4$–manifolds, I, J. Math. Soc. Japan 42 (1990) 511 MR1056834
40 M Ue, Geometric $4$–manifolds in the sense of Thurston and Seifert $4$–manifolds, II, J. Math. Soc. Japan 43 (1991) 149 MR1082428
41 A Verjovsky, Personal communication
42 A W Wadsley, Geodesic foliations by circles, J. Differential Geometry 10 (1975) 541 MR0400257
43 C T C Wall, Geometric structures on compact complex analytic surfaces, Topology 25 (1986) 119 MR837617